MathSciNet Relay Station
MathSciNet bibliographic data
MR540948 58B20 (58E10)
Ekeland, Ivar The Hopf-Rinow theorem in infinite dimension. J. Differential Geom. 13 (1978), no. 2, 287–301.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement